Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Semi-stable stochastic processes


Author: John Lamperti
Journal: Trans. Amer. Math. Soc. 104 (1962), 62-78
MSC: Primary 60.40; Secondary 60.30
DOI: https://doi.org/10.1090/S0002-9947-1962-0138128-7
MathSciNet review: 0138128
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] B. V. Gnedenko and A. N. Kolmogorov, Limit distributions for sums of independent random variables, Addison-Wesley, Cambridge, Mass., 1954 (translation by K. L. Chung). MR 0062975 (16:52d)
  • [2] T. E. Harris, The existence of stationary measures for certain Markov processes, Proc. 3rd Berkeley sympos., Vol. II, pp. 113-124, Berkeley, 1956. MR 0084889 (18:941d)
  • [3] J. Karamata, Sur un mode de croissance régulière, Bull. Soc. Math. France 61 (1933), 55-62. MR 1504998
  • [4] J. W. Lamperti, A new class of probability limit theorems, J. Math. Mech. 11 (1962), no. 5. An announcement of the main results is contained in Bull. Amer. Math. Soc. 67 (1961), 267-269. MR 0124078 (23:A1395)
  • [5] -, An invariance principle in renewal theory, Ann. Math. Statist. 33 (1962), no. 2. MR 0137176 (25:632)
  • [6] P. Levy, Theorie de l'addition des variables aleatoires, Gauthier-Villers, Paris, 1937.
  • [7] C. J. Stone, Limit theorems for birth and death processes and diffusion processes, Stanford University thesis, June 1961.
  • [8] J. L. Doob, Stochastic processes, Wiley, New York, 1953. MR 0058896 (15:445b)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60.40, 60.30

Retrieve articles in all journals with MSC: 60.40, 60.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1962-0138128-7
Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society